Singularity formation of the Yang–Mills Flow

Casey Kelleher, Jeffrey Streets

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We study singularity structure of Yang–Mills flow in dimensions n≥4. First we obtain a description of the singular set in terms of concentration for a localized entropy quantity, which leads to an estimate of its Hausdorff dimension. We develop a theory of tangent measures for the flow, which leads to a stratification of the singular set. By a refined blowup analysis we obtain Yang–Mills connections or solitons as blowup limits at any point in the singular set.

Original languageEnglish (US)
Pages (from-to)1655-1686
Number of pages32
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume35
Issue number6
DOIs
StatePublished - Sep 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Keywords

  • Yang–Mills
  • geometric flows
  • singularity analysis

Fingerprint Dive into the research topics of 'Singularity formation of the Yang–Mills Flow'. Together they form a unique fingerprint.

  • Cite this